You've searched: Collection: ehsl_novel_aao_nanos
1 - 25 of 7
Number of results to display per page
TitleDescriptionSubject
1 Neuro-Ophthalmic Consequences of TherapyAn elderly woman was first seen in 1991, after being on Plaquenil (Hydroxychloroquine Sulfate) for 5 to 6 years, with a new symptomatic disturbance in her reading. Because her blue/yellow color perception was disturbed, and because she had symptoms, the medication was stopped. However the fundi and ...Plaquenil Toxicity
2 Neuro-Ophthalmic Consequences of TherapyAn elderly woman was first seen in 1991, after being on Plaquenil (Hydroxychloroquine Sulfate) for 5 to 6 years, with a new symptomatic disturbance in her reading. Because her blue/yellow color perception was disturbed, and because she had symptoms, the medication was stopped. However the fundi and ...Plaquenil Toxicity
3 Neuro-Ophthalmic Consequences of TherapyAn elderly woman was first seen in 1991, after being on Plaquenil (Hydroxychloroquine Sulfate) for 5 to 6 years, with a new symptomatic disturbance in her reading. Because her blue/yellow color perception was disturbed, and because she had symptoms, the medication was stopped. However the fundi and ...Plaquenil Toxicity
4 Neuro-Ophthalmic Consequences of TherapyAn elderly woman was first seen in 1991, after being on Plaquenil (Hydroxychloroquine Sulfate) for 5 to 6 years, with a new symptomatic disturbance in her reading. Because her blue/yellow color perception was disturbed, and because she had symptoms, the medication was stopped. However the fundi and ...Plaquenil Toxicity
5 Neuro-Ophthalmic Consequences of TherapyAn elderly woman was first seen in 1991, after being on Plaquenil (Hydroxychloroquine Sulfate) for 5 to 6 years, with a new symptomatic disturbance in her reading. Because her blue/yellow color perception was disturbed, and because she had symptoms, the medication was stopped. However the fundi and ...Plaquenil Toxicity
6 Neuro-Ophthalmic Consequences of TherapyAn elderly woman was first seen in 1991, after being on Plaquenil (Hydroxychloroquine Sulfate) for 5 to 6 years, with a new symptomatic disturbance in her reading. Because her blue/yellow color perception was disturbed, and because she had symptoms, the medication was stopped. However the fundi and ...Plaquenil Toxicity
7 Neuro-Ophthalmic Consequences of TherapyAn elderly woman was first seen in 1991, after being on Plaquenil (Hydroxychloroquine Sulfate) for 5 to 6 years, with a new symptomatic disturbance in her reading. Because her blue/yellow color perception was disturbed, and because she had symptoms, the medication was stopped. However the fundi and ...Plaquenil Toxicity
1 - 25 of 7